PROGRAMME

 

 

 

 

BIPOSA Virtual Meeting programme

 

 Wednesday 06th October 2021

 

13.30 pm Welcome by Bob Taylor & Saurabh Jain

 

 Key Topics in Paediatric Ophthalmology chaired by Sus Biswas

13.35 pm Myopia Management in Children and Young People - Annegret Dahlmann-Noor

13.55 pm Paediatric Ocular Surface Disease - Sameer Hamada

14.10 pm Retinal Imaging in Paediatric Ophthalmology - Damien Yeo

14.25pm Discussion

14.40 pm Session ends

 

14.40 pm Paediatric Neuro ophthalmology chaired by Bob Taylor

14.45 pm A diagnostic pathway for all children with nystagmus - Jay Self

15.00 pm Paediatric Idiopathic Intracranial Hypertension - Brinda Muthusamy

15.15 pm Cranial Nerve Palsies in Children - Joe Abbott

15.32 pm Discussion

15.45 pm Session ends and 5 minutes comfort break

 

15.50 pm Improving Access to care chaired by Peter Tiffin

15.55 pm The Deaf Blind Child - Rob Henderson

16.12 pm Cerebral Visual Impairment: Making it easier to see - Rachel Pilling

16.28 pm Discussion

16.40 pm Session ends

 

16.40 pm Paediatric Ophthalmology Free Papers chaired by Arundhati Dev Borman

16.45 pm eposte video presentations

 

16.55 pm Closing remarks Bob Taylor

 

  End of Day One

 

Friday 08th October 2021

09.00 am Welcome by Mike Clarke, President & Saurabh Jain

 

Strabismus Grand Rounds chaired by Saurabh Jain

09.05 am Surgical treatment of fourth nerve palsy - Saurabh Jain

09.15 am Management of Exodeviations which are greater for near fixation - Ian Marsh

09.25 am Skew deviation - Liz Tomlin

09.35 am Nystagmus Surgery in Children - Richard Bowman

09.45 am Discussion & Q/A

10.00 am Session Ends and 5 minutes break

 

10.05 am Life after Covid - Will the pandemic change how we will do things? Chaired by Chris Lloyd

10.10 am The impact of Covid on digital transformation- Peter Thomas

10.20 am ROP - the risks exposed by COVID - Sus Biswas

10.30 am Life after COVID - how did orthoptic services adapt? - Sonia MacDiarmid

10.40 am Research in paediatric ophthalmology and vision sciences: BC, DC and AC - Jugnoo Rahi

10.50 am Discussion

11.05 am Session ends and 5 minutes break

 

11.10 am Strabismus Free Papers

11.15 am x3 presentations

11.30 am Session ends

 

11.35 am Keynote Lecturer introduced by Ailsa Ritchie

Keynote lecture: Optomizing management of vertical torsional diplopia from thyroid eye disease

Dr Linda Dagi,  Boston Children's Hospital and Harvard Medical School

 

12.25 pm Close of Scientific Meeting & Evaluation

 

12.30 pm BIPOSA AGM Members only

12.45 pm Close

 

 

 

British & Irish Paediatric Ophthalmology and Strabismus Association